# SDR SWAA2023031301349

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD SHIELD CRACKED AT STA 420+5' RBL 22'<[01] RECEIVED NEW FWD SHIELD P/N:143A8126-21; LOCATED AND DRILLED AND TREATED AND PRIMED NEW HOLES PER REF SRM 51-40-05; AMM 51-21-72-370-804 AND AMM 51-21-72-370-804.;[02] RECEIVED NEW FWD SHIELD P/N:143A8126-21; LOCATED AND DRILLED AND TREATED AND PRIMED NEW HOLES PER REF SRM 51-40-05; AMM 51-21-72-370-804 AND AMM 51-21-72-370-804.INSTALLATION WILL BE ACCOMPLISH ON JOB CARD #TTG8Q004AMC9.;[03] CORRECTION STEP #1 AND #2; RECEIVED NEW FWD SHIELD P/N:143A8126-21; LOCATED AND DRILLED AND TREATED AND PRIMED NEW HOLES PER REF SRM 51-40-05; AMM 51-21-72-370-804 AND AMM 51-21-72-370-804.INSTALLATION WILL BE ACCOMPLISH ON JOB CARD #TTG8Q004AMC9.;[04] VERIFIED STEP 3
